# SDR REXA2013030100377

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 22,282 hours, 19,425 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Bent
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON INBOARD RIB IS BENT BEYOND LIMITS.  REPLACED IAW SRM 51-42-06/51-42-13/51-42-22.
